MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® MEASLES IGG

BIOMERIEUX SA VIDAS® MEASLES IGG
Model Number 30219
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of false negative results for two neqas survey strains in association with vidas® measles igg (ref.30219 lot 1007322860).Both survey strains were tested in duplicate, results were: neqas strain 5248: 0.4, 0.42 negative; neqas strain 5249: 0.49, 0.40 negative.It was confirmed the expected result for both neqas survey strains was positive.As there are no patients associated with these quality control strains, there is no adverse event related to any patient's state of health.Biomérieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in ireland regarding false negative results for two neqas survey strains in association with vidas® measles igg (ref.30219 lot 1007322860).A biomérieux internal investigation was completed.There is no other complaint for an external quality control problem on the vidas msg batch 1007322860 / 200325-0.No recurrence of a particular anomaly.According to the analysis of the quality data, there was no anomaly during the manufacturing, control and packaging stages.No capa or non-compliance is related to the reason for the complaint.Control cards were used with five positive sera from internal serotheque that were analyzed on eight lots of vidas msg including the client lot.All the samples analyzed complied with the specification, but vidas measles igg lot 1007322860 / 200325-0 was in the low trend compared to the other lots.The complaint laboratory tested the vidas msg pv kit 1007322860 / 200325-0, a biobank serum 156234-ser, as well as five serums from internal serotheque.Internal serums were within expected standards although some were located on the lower limit.Serum 156234-ser from biobank obtained a negative result on lot 200325-0 but was positive on diasorin.Vms (validation, metrology, support) investigated sample 5248 and sample 5249.Sample 5248 was negative for all three lots.Sample 5249 was negative for two lots and positive for one.It was concluded that the inter-batch variability was consistent with the precision profile of the parameter.No significant difference was observed between the lots of vidas msg.In conclusion, the vidas msg 1007322860 / 200325-0 batch still complied with its specifications.

Brand Name
VIDAS® MEASLES IGG
Common Device Name
VIDAS® MEASLES IGG
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l orme
marcy l etoile 69280
FR  69280
MDR Report Key9765946
Report Number8020790-2020-00020
Device Sequence Number13631825
Product Code LJB
UDI-Device Identifier03573026064532
UDI-Public03573026064532
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model Number30219
Device Catalogue Number30219
Device Lot Number1007322860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1